# SDR AALA202410227715

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 32,505 hours, 13,074 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ground Wire
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GROUNDING WIRE PROTRUDING FROM LIFE RAFT BOX POSITION FOWARD SERVICE DOOR. REINSTALLED GROUNDING WIRE TO ESCAPE SLIDE PACK, AND COVER ON DOOR R1. PER AMM 26-66-01.
